# SDR E0X2009F00002

- Difficulty date: June 27, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N539LR
- Make and model: Braero BAE1251000A
- Aircraft serial: 259039
- Engine: Pwa PW305B
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 410 ECS INLET OVERHEAT LIGHT ILLUMINATED, CREW PUT MAIN AIR VALVES BOTH ON LB AND STARTED A DESCENT TO FL 350.  APPROX 1 MINUTE AFTER START OF DESCENT THE CABIN BEGAN A RAPID CLIMB IN EXCESS OF 10,000 FT.  CREW BEGAN AN EMERGENCY DESCENT AND DECLARED AN EMERGENCY TO ATC.  ACFT DIVERTED FROM ROUTE TO ALTERNATE, LANDING WAS UNEVENTFUL WITH NO INJURIES TO PAX OR CREW.   INSP OF ACFT SHOWED NO ISSUES AND ACFT IS BEING FERRIED UNPRESSURIZED FOR FURTHER INSP AT THIS TIME.  (K)
